11 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik 1
zu den Filteroptionen11 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik
1
Algebraic K-Theory of generalized free products, part 1
In: The Annals of Mathematics (2), Jg. 108 H. 2, S. 135-2041978Algebraic K-Theory of generalized free products, part 2
In: Annals of Mathematics, Jg. 108 H. 2, S. 205-2561978Algebraic K-theory of spaces: a manifold approach
In: Current trends in algebraic topology, Jg. vol. 1, S. 141-1841982Algebraic K-theory of topological spaces. I
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976, Jg. vol. 1, S. 35-601978An un-delooped version of algebraic K-theory
In: Journal of Pure and Applied Algebra, Jg. 79 H. 3, S. 255-2701992